# SDR GLBA201112151

- Difficulty date: December 15, 2011
- Submitted: December 15, 2011
- Operation: Air carrier
- Aircraft: N108UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120108
- Aircraft time: 40,922 hours, 43,234 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT FLASHLIGHT IS INOPERATIVE.  MX REPLACED THE BATTERIES.
